| Catalog Number |
8065000133 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported small translucent piece (2mmx1mm, oval curled), looking like a piece of plastic, floating freely in anterior chamber during phacoemulsification phase of a cataract surgery.Additional information has been requested, however none has been received till date.This is one of the two reports.Additional information received from the company representative who indicated there was no harm to the patient.Patient had no issues.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The customer did not retain the product lot information for this consumable procedure pack; therefore, the device history records traceable to the reported procedure pack could not be reviewed.No sample has been returned for evaluation; therefore, the condition of the product could not be verified.A visual inspection could not be conducted in order to ascertain the failure mode or confirm the foreign material reported for the consumable device.The root cause of the customer's complaint could not be established as a sample had not been received and the condition of the product could not be verified.Without analysis of the sample, it is not possible to isolate the root cause.As the root cause is unknown, the relationship, if any, of the device to the reported incident cannot be determined.The root cause of this complaint is not known; therefore, specific action with regards to this complaint cannot be taken.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint and will continue to monitor the data for evidence of adverse trending and take further action as appropriate.The manufacturer internal reference number is: (b)(4).